MathSciNet Relay Station
MathSciNet bibliographic data
MR283872 (44 #1102) 60.50
Davydov, Ju. A. The invariance principle for stationary processes. (Russian) Teor. Verojatnost. i Primenen. 15 1970 498–509.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement